# SDR SIMA20150515001

- Difficulty date: May 15, 2015
- Submitted: May 18, 2015
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 31,822 hours, 22,745 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Mount
- Condition: Broken
- Location: Flashlight
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FIRST OFFICER`S EMER FLASHLIGHT MOUNT BROKEN, DOESN’T MOUNT SECURELY.  R & R FIRST OFFICER`S FLASHLIGHT ASSEMBLY IAW AMM 25-61-02.  OPERATIONS CHECKED OK.  MEL ITEM RESTORED.
